# SDR ARWA20080705

- Difficulty date: July 24, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 91,639 hours, 30,888 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 25883025
- Part serial: 8125224
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 COMPASS PROCESSES 10 DEGREES.  REMOVED AND REPLACED NR 2 DIRECTIONAL GYRO IN ACCORDANCE WITH DC8 M/M 34-21-1; OPERATIONAL CHECK NORMAL IN ACCORDANCE WITH DC8 M/M 34-21-0.  (A)
